Robust chaos

Banerjee, Soumitro ; Yorke, James A. ; Grebogi, Celso (1998) Robust chaos Physical Review Letters, 80 (14). pp. 3049-3052. ISSN 0031-9007

PDF - Publisher Version

Official URL:

Related URL:


Practical applications of chaos require the chaotic orbit to be robust, defined by the absence of periodic windows and coexisting attractors in some neighborhood of the parameter space. We show that robust chaos can occur in piecewise smooth systems and obtain the conditions of its occurrence. We illustrate this phenomenon with a practical example from electrical engineering.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:21402
Deposited On:20 Nov 2010 12:58
Last Modified:17 May 2016 05:37

Repository Staff Only: item control page